Abundance of Hilbertian domains.

Aharon Razon

Manuscripta mathematica (1997)

  • Volume: 94, Issue: 4, page 531-542
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Razon, Aharon. "Abundance of Hilbertian domains.." Manuscripta mathematica 94.4 (1997): 531-542. <http://eudml.org/doc/156355>.

author = {Razon, Aharon},
journal = {Manuscripta mathematica},
keywords = {separably Hilbertian integral domain; abelian extension; absolute Galois group},
number = {4},
pages = {531-542},
title = {Abundance of Hilbertian domains.},
url = {http://eudml.org/doc/156355},
volume = {94},
year = {1997},

AU - Razon, Aharon
TI - Abundance of Hilbertian domains.
JO - Manuscripta mathematica
PY - 1997
VL - 94
IS - 4
SP - 531
EP - 542
KW - separably Hilbertian integral domain; abelian extension; absolute Galois group
UR - http://eudml.org/doc/156355
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.